Doctor insights on:
Constipation Body Aches Cold Turkey Vicodin
4-5 days: Constipation is usually part of taking vicodin and diarrhea is one of the withdrawal symptoms? Diarrhea and body aches may begin 18-24 hours after stopping usually peak in 3-5 days then improve, lowgrade withdrawal symptoms, trouble sleeping, cravings, depressed mood often last longer. Seek a doctor for medications that may ease withdrawal symptoms. ...Read moreSee 1 more doctor answer
Went off subutex cold turkey about 6 days ago. Symptoms: sneezing, runny nose, no appetite, sweating, diarrhea. Can i take anything to help?
Flu like symptoms, as in fever, 101-ish body aches, clammy skin, cold sweats, headache, zero energy. I have zero cough no runny nose. Can it b flu?
Cold/or flu, body ache, weak muscles, 15y.O., headache, couhing, chest pain/ throat too, cold body but hot at the same time, seizure in sleep, help?
Flu or cold? Symptoms were: Sudden chills, very slight temp, body aches, congested nose, headache, exhaustion, diarrea, stomach ache. And what to do?
Systemic viral: Your symptoms have the features of a systemic viral illness. We tend to call this "the flu" though it may well be caused by another virus besides the influenza virus. So isolate yourself, wash your hands frequently, take plenty fluids while eating well, and get plenty rest. Hope that helps. ...Read more
Bad cough hurts chest to cough diarrhea stomach pain cold chills through body but body temperature is hot ?
Vomiting, diarrhea thats water high fevers for 2 days. Can't keep things down. Tried tylenol, (acetaminophen) Zofran phenergan . Dizzy nd skin is purplish, anxiety!
Headache, sore throat, itchy ears, muscle ache, fatigue, runny nose, loss of appetite, hot and cold, dizzy. Cold or flu?
Cardinal signs of: Influenza are sudden onset of high fever( 101 or higher with hard chills/sweats),body/muscle pain,respiratory symptoms(cough,runny nose).Easy to test for rapidly.Important to diagnose and treat within 48 hours of onset of symptoms.Anti-viral flu medicine works best if started within this 48 hour window. ...Read more
Head cold won't go away been taking tylenol (acetaminophen) cold , watery eyes.. .Now diarrhea and nausea and gas.. Is it stomach flu?
Day 1: sore throat, body weakness and aches
Day 2: severe nausea, diarrhea, body aches and general weakness
Day 3: healthy
What was going on with me ?
Been sick since Thursday with cough, headache, sniffles. Can't shake headaches, tried sudafed, excedrin pm, tylenol (acetaminophen) cold and maxalt. They keep occuri?
19 weeks pregnant sore throat, swollen glands, killer headache with body ache congested runny nose, sneezing, coughing.Organic marijuana vs Advil (ibuprofen) n such?.
Stuffy nose, body aches, headache, no fever beginning 2 nights ago. Symptoms seem to be getting worse.
Been alternating 400 mg Advil and 1000 mg Tylenol, (acetaminophen) which helps. ?
Suspect viral infect: A Virus infection can cause symptoms like this. They usually do not last more than 3-5 days. So keep taking the medication you are using now and it should go away in another 2-3 days. If it does not settle down, then you should have a medical examination from your PCP. ...Read more
Face feels hot, cold chills, tight throat, fatigue, upset stomach, diarrhea, shoulder/neck aches, brain fog, congestion, but no fever?
Rest.: Sounds like you have the flu. If it is viral, you may only have low grade fever or sometimes none at all. O to bed, take 650 mg of tylenol (acetaminophen) every 4 hours for the aches and pains, gargle with warm salt water, drink lots of fluids, chicken broth and just rest. Hopefully, it is just the one day flu. ...Read more
Safer not to: The product you describe has acetaminophen(safe), dextromethorpan ( safe), and phenylephrine (decreases milk production) & guaifenesin( probably safe- not studied). Best wld be to use acetaminophen alone for headaches and body aches, and Phenylephrine nasal spray (are less likely to decrease lactation).http://toxnet.nlm.nih.gov/cgi-bin/sis/htmlgen?LACT ...Read more
Serotonin syndrome? 10 mg Zoloft (sertraline) for 5 days. Extreme sweating fever 99.9 HRT plps shivering muscle tightness nausea no appetite. Regular side fx?
Don't take a chance: Serotonin syndrome is a rare but potentially extremely dangerous side effect of taking medications that increase serotonin levels. When it happens, generally it is to someone who is taking multiple medications that affect serotonin, and starts within 24 hours of a med change. If there is any suspicion, contact the prescribing physician today for advice. If not available, go to emergency dept. ...Read moreSee 2 more doctor answers
Diarrhea 4 days, 2 of those with undigested food.
Occasional low fever, chills, body aches
fatigue, headach, stomach cramp/pain
See your doctor: Symptoms like these are best deterimed by a thorough evaluation by your physician. Based on his/her findings, a treatment plan can be developed to help you. ...Read more
Had fever of 101.4, chills, loss of appetite, constant cough, dry mouth, headache, extreme tiredness/fatigue. Is it the flu?
Constipation (Child) (Definition)
A condition in which it is difficult to pass stools because the stools are too firm or too dry. ...Read more
- Talk to a doctor live online for free
- Cold turkey vicodin symptoms
- Will i die if i stop vicodin cold turkey after using for 7 years
- Constipation body aches
- Ask a doctor a question free online
- Head cold and body aches
- Body aches hot and cold
- Cold sweats and body aches
- Cold shivers and body aches
- Talk to a infectious disease specialist online